Uniform compact attractors for the coupled suspension bridge equations
作者: Qiaozhen MaSuping WangXiaobao Chen
作者单位: 1College of Mathematics and Information Science, Northwest Normal University, Lanzhou 730070, PR China
2Department of Mathematics, Longdong University, Qingyang 745000, PR China
刊名: Applied Mathematics and Computation, 2011, Vol.217 (14), pp.6604-6615
来源数据库: Elsevier Journal
DOI: 10.1016/j.amc.2011.01.045
关键词: The coupled suspension bridge equationsUniform attractorsUniform Condition ( C )
英文摘要: Abstract(#br)In this paper, we investigate the uniformly absorbing set for the coupled suspension bridge equations with a new class of external forces, and then prove the existence of the uniform attractors for the family of process corresponding to the equations.
全文获取路径: Elsevier  (合作)
影响因子:1.349 (2012)

  • coupled 耦合
  • bridge 电桥
  • suspension 悬移
  • compact 紧的